Confused On Signs

4 Replies
ES - January 9

I have been taking the bc pill for years. My last cycle was a month from today. I am suppose to start today. However 2 weeks ago I had intercourse twice with my husband and I missed the pill. Since then I have been getting headaches. Today I am having servere abdominal pain, going to the bathroom a lot more, back pains. I don't know if I should wait until the end of this week to test myself or if I should get the test sooner. Any help would be greatly appreciated.

 

Vi - January 9

I would wait a while longer yet, only because missing a few pills can be the cause of why your period is late. The pain you are having can also be from af about to start.

 

VI - January 9

Thank you for your help VI I appreciate it. :)

 

Grandpa Viv - January 9

Take a home test before you start the next round of pills. If it is positive the course is clear. If it is negative, call the nurse at your doc's and ask for instructions. Good luck!

 

alina - January 9

Sound like your pregnant to me. Maybe you should get a test and see. Sometimes they aren't that accurate, so in that case go see your gyno. Congrats if you are!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?